# SDR 2005UALA01308

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 61,633 hours, 7,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWNG BODY FAIRING EMERGENCY LIGHTS INOP, 2 AFT ASSY'S.   REPLACED FUSE IN PWR SUPPLY.
